# SDR AALA20120419025

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 146N56511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT CORRODED, BETWEEN FRAME STATIONS 1640 AND 1661 LATERAL "I" BEAMS.  REPLACED FLOORBOARD SUPPORT BEAM BETWEEN FRAME STATIONS 1640 AND 1661 AT CENTER LINE 0 WITH NEW FLOORBEAM PER SRM 51-1-02-0G, AND AARD 51-00-05-1, REPAIR 1.
